# SDR IPXA11568257

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ASE, EMERGENCY EXIT LIGHT HAS ELEVEN LAMPS INOPERATIVE.  RELAMPED INOP LAMPS IN THE EMERGENCY EXIT LIGHT IAW AMM 33-51-01-2.
